Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pupils have become small after taking codeine based painkillers. What can bring them to their normal size?

Hi I took some codine based painkillers yesterday and as a result my pupils have become pinned/small and Im wondering is there anything that can help with returning them to their normal size as I jadd a very important appointment today and I just feel that look so unhealthy with my pupils the way they are at this moment in tine!
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
small pupils usually happen with drug induce as u say with codine,then head injury and with stroke
...think so it will come to its own in normal size by the time dose effects decrease...
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor